noworldsystem.com


Teen jumps out of window after taking Tamiflu

Teen jumps out of window after taking Tamiflu

Korea Times
November 15, 2009

A 14-year-old male student jumped from the sixth-floor of his family’s apartment after taking the anti-viral drug Tamiflu, but he survived the fall, sustaining fractures to the legs and arms, drug safety authorities and police said Saturday.

The Korea Food & Drug Administration (KFDA), the nation’s drug safety watchdog, and police said the teenager leaped from the apartment on Oct. 30 after taking the drug that same day.

The student said that he experienced hallucinations after taking the drug.

“It is the first that hallucinations have been reported as a side effect of the medicine in Korea,” an official at the KFDA was quoted as saying. “We are going to figure out if there are any links between the drug and the fall.”

Health authorities have so far received reports of such side-effects to the drug as nausea and vomiting.

 

Advertisements

Leave a Comment so far
Leave a comment



Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: